I have been on Zyprexa,Lexapro,Trazadone,Propanalol cocktail at the beginning of the year,then switched to Geodone. Then to Depokote then Trileptal. I weighed about 115 when I started taking my meds again. Now I am 140.(5ft.2)(Woman)I weand myself off of this shit because I was depressed more so and just laying around wanting to die. It has been about three weeks and I am starting to feal the cloud lift and actually got out of bed and have been exercising alot!! But I can not lose any weight! I use to have a great metabolism...do you think my body is permamantly screwed from the meds? Thanks.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...